EconPapers    
Economics at your fingertips  
 

On the Stability of Some Discrete Fractional Nonautonomous Systems

Fahd Jarad, Thabet Abdeljawad, Dumitru Baleanu and Kübra Biçen

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

Using the Lyapunov direct method, the stability of discrete nonautonomous systems within the frame of the Caputo fractional difference is studied. The conditions for uniform stability, uniform asymptotic stability, and uniform global stability are discussed.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/476581.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/476581.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:476581

DOI: 10.1155/2012/476581

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:476581